×

Found 188 Documents (Results 1–100)

Tauberian theorems for statistical Cesàro summability of function of two variables over a locally convex space. (English) Zbl 1458.40011

Castillo, Oscar (ed.) et al., Recent advances in intelligent information systems and applied mathematics. Selected papers based on the presentations at the 2nd international conference on information technology and applied mathematics, ICITAM 2019, Haldia Institute of Technology, Haldia, India, March 7–9, 2019. Cham: Springer. Stud. Comput. Intell. 863, 779-790 (2020).
MSC:  40E05 40C05 40A35
PDF BibTeX XML Cite
Full Text: DOI

On \(k\)-summability of formal solutions for certain higher order partial differential operators with polynomial coefficients. (English) Zbl 1404.35091

Filipuk, Galina (ed.) et al., Analytic, algebraic and geometric aspects of differential equations. Bȩdlewo, Poland, September 6–19, 2015. Cham: Birkhäuser/Springer (ISBN 978-3-319-52841-0/hbk; 978-3-319-52842-7/ebook). Trends in Mathematics, 351-368 (2017).
MSC:  35C10 35G10
PDF BibTeX XML Cite
Full Text: DOI

Divergent series, summability and resurgence II. Simple and multiple summability. (English) Zbl 1348.34002

Lecture Notes in Mathematics 2154. Cham: Springer (ISBN 978-3-319-29074-4/pbk; 978-3-319-29075-1/ebook). xxiii, 272 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Approximative properties of the summation methods of Fourier integrals. (English. Ukrainian original) Zbl 1332.42002

J. Math. Sci., New York 211, No. 5, 668-683 (2015); translation from Ukr. Mat. Visn. 12, No. 2, 222-242 (2015).
MSC:  42B08 42B15
PDF BibTeX XML Cite
Full Text: DOI

Applications of measures of noncompactness to the infinite system of differential equations in \(\ell_p\) spaces. (English) Zbl 1256.47060

PDF BibTeX XML Cite
Full Text: DOI

\(\mathcal K\)-Bessel and \(\mathcal K\)-Hilbert systems and \(\mathcal K\)-bases. (English. Russian original) Zbl 1186.46012

Dokl. Math. 80, No. 3, 826-828 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 429, No. 1, 298-300 (2009).
MSC:  46B15 46B45
PDF BibTeX XML Cite
Full Text: DOI

Weakly null sequences in the Banach space \(C(K)\). (English) Zbl 1127.46004

Castillo, Jesús M. F. (ed.) et al., Methods in Banach space theory. Proceedings of the V conference on Banach spaces, Cáceres, Spain, September 13–18, 2004. Cambridge: Cambridge University Press (ISBN 978-0-521-68568-9/pbk). London Mathematical Society Lecture Note Series 337, 97-131 (2006).
PDF BibTeX XML Cite
Full Text: arXiv

Orthogonal expansions and weighted approximation on the unit sphere. (English) Zbl 1036.41010

Bojanov, B. D., Constructive theory of functions. Proceedings of the international conference, Varna, Bulgaria, June 19–23, 2002. Sofia: DARBA (ISBN 954-90126-6-2/hbk). 156-177 (2003).
PDF BibTeX XML Cite

Some properties of the \(\beta\)-dual spaces of vector sequence spaces. (English) Zbl 0963.46007

Tangmanee, E. (ed.) et al., Proceedings of the second Asian mathematical conference 1995, Nakhon Ratchasima, Thailand, October 17-20, 1995. Singapore: World Scientific. 94-98 (1998).
MSC:  46A45 40J05
PDF BibTeX XML Cite

On series with respect to the Rademacher system in rearrangement invariant spaces “close” to \(L_\infty\). (English. Russian original) Zbl 0938.46028

Funct. Anal. Appl. 32, No. 3, 192-194 (1998); translation from Funkts. Anal. Prilozh. 32, No. 3, 62-65 (1998).
MSC:  46E30 46B70 46B15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software